Volume 15, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the moduli space of positive Ricci curvature metrics on homotopy spheres

David J Wraith

Geometry & Topology 15 (2011) 1983–2015
Bibliography
1 T Aubin, Métriques riemanniennes et courbure, J. Differential Geometry 4 (1970) 383 MR0279731
2 A L Besse, Einstein manifolds, Ergebnisse der Math. und ihrer Grenzgebiete (3) 10, Springer (1987) MR867684
3 B Botvinnik, P B Gilkey, The eta invariant and metrics of positive scalar curvature, Math. Ann. 302 (1995) 507 MR1339924
4 B Botvinnik, B Hanke, T Schick, M Walsh, Homotopy groups of the moduli space of metrics of positive scalar curvature, Geom. Topol. 14 (2010) 2047 MR2680210
5 C P Boyer, K Galicki, M Nakamaye, Sasakian geometry, homotopy spheres and positive Ricci curvature, Topology 42 (2003) 981 MR1978045
6 W Browder, Surgery on simply-connected manifolds, Ergebnisse der Math. und ihrer Grenzgebiete 65, Springer (1972) MR0358813
7 R Carr, Construction of manifolds of positive scalar curvature, Trans. Amer. Math. Soc. 307 (1988) 63 MR936805
8 P Ehrlich, Metric deformations of curvature, I: Local convex deformations, Geometriae Dedicata 5 (1976) 1 MR0487886
9 N Hitchin, Harmonic spinors, Advances in Math. 14 (1974) 1 MR0358873
10 M Joachim, D J Wraith, Exotic spheres and curvature, Bull. Amer. Math. Soc. (N.S.) 45 (2008) 595 MR2434347
11 V Kapovitch, A Petrunin, W Tuschmann, Non-negative pinching, moduli spaces and bundles with infinitely many souls, J. Differential Geom. 71 (2005) 365 MR2198806
12 M A Kervaire, J W Milnor, Groups of homotopy spheres: I, Ann. of Math. $(2)$ 77 (1963) 504 MR0148075
13 M Kreck, S Stolz, Nonconnected moduli spaces of positive sectional curvature metrics, J. Amer. Math. Soc. 6 (1993) 825 MR1205446
14 H B Lawson Jr., M L Michelsohn, Spin geometry, Princeton Math. Series 38, Princeton Univ. Press (1989) MR1031992
15 A Ranicki, Algebraic and geometric surgery, Oxford Math. Monogr., Oxford Science Publ., The Clarendon Press, Oxford Univ. Press (2002) MR2061749
16 J P Sha, D Yang, Positive Ricci curvature on the connected sums of $S^n\times S^m$, J. Differential Geom. 33 (1991) 127 MR1085137
17 J Vilms, Totally geodesic maps, J. Differential Geometry 4 (1970) 73 MR0262984
18 D J Wraith, Exotic spheres with positive Ricci curvature, J. Differential Geom. 45 (1997) 638 MR1472892
19 D J Wraith, Surgery on Ricci positive manifolds, J. Reine Angew. Math. 501 (1998) 99 MR1637825
20 D J Wraith, Bundle stabilisation and positive Ricci curvature, Differential Geom. Appl. 25 (2007) 552 MR2351430